# SDR 04FDEA03036

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 540 FRAME DENTED AT STR 24 LT & 25 LT.  REPAIRED PER SRM 51-40-3, 51-30-5, 53-10-2, 51-10-2, 51-30-2, 51-20-1, 51-20-4, 53-10-1.
